# SDR 2008FA0000530

- Difficulty date: July 14, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N2125V
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780431
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3YR
- System (JASC): 2420 · AC Generation System
- Part: Stator
- Part number: 365662R
- Part serial: F123047
- Condition: Shorted
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE AC SUFFERED LOSS OF ELECTRICAL POWER WHILE IN CONTACT WITH ATC WHEN LOST  RADIO CONTACT.  CONTACTED BKP VIA CELL PHONE AND STATED HIS PROBLEM AND REQUESTED RUNWAY LIGHT AND WHEN THEY WERE TURNED ON HE WAS WITHIN SIGHT OF THE RUNWAY AND USED EMERGENCY RELEASE OF THE LANDING GEAR AT 120 KNOTS.  AS AC TOUCHED DOWN THE NOSE GEAR COLLAPSED CAUSING THE AC TO SKID OFF RUNWAY.  DAMAGE WAS CONFINED TO THE PROP, MLG DOORS AND RT WING L/E, WING TIP.  NO FLIGHT PLAN HAD BEEN FILED AND VFR CONDITIONS PREVAILED.  NO INJURIES.  TESTED ALTERNATOR FOUND STATOR HAD SHORTED OUT, IN TURN HAD SHORTED OUT RECTIFIER.  (K)
